MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID
Catalog Number 623-10-32F
Medical Device Problem Codes Packaging Problem (3007); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the product history records indicate 31 devices were manufactured and accepted into final stock on (b)(6) 2017 with no reported relevant discrepancies.Based on the device identification the complaint databases were reviewed for similar reported events regarding packaging issue.Lot id - there have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
The customer reported that the surgeon, (b)(6), was undertaking a hip procedure and on opening the package for the trident liner noticed that there was a sticky residue on the package between the paper layer and the plastic outer packaging.The implant was used to complete the case.

Brand Name
TRIDENT 10° X3 INSERT 32MM ID
Common Device Name
TRIDENT 10° X3 INSERT 32MM ID
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8050799
Report Number0002249697-2018-03658
Device Sequence Number13837877
Product Code LPH
UDI-Device Identifier07613327039863
UDI-Public07613327039863
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Catalogue Number623-10-32F
Device Lot NumberHY26X5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Initial Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;